# SDR SIMA200434503

- Difficulty date: December 8, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 8,488 hours, 8,633 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS AT SEAT 3BC AND GALLEY SERVICE DOOR ARE INOPERATIVE.  MAINTENANCE FOUND CONNECTOR PLUG LOOSE ON BATTERY PACK RECONNECTED CONNECTOR PLUG.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200501826) (K)
